# SDR RRXA991235

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1460 - 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION , FUSELAGE, CABIN FLOOR PLANK BETWEEN STA 1460 AND STA 1500 AT BL 26 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC8 SRM 51-1-8 PG 20 AND 53-2-3 PGS 39/40 FIG 10 AND 51-01-20 PG 1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
